American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J60) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] Jason Lo. Moduli of PT-semistable objects II. Trans. Amer. Math. Soc. 365 (2013) 4539-4573.
Abstract, references, and article information   
View Article: PDF

[2] Juan C. Migliore, Rosa M. Miró-Roig and Uwe Nagel. Monomial ideals, almost complete intersections and the Weak Lefschetz property. Trans. Amer. Math. Soc. 363 (2011) 229-257. MR 2719680.
Abstract, references, and article information   
View Article: PDF

[3] Alessandro Gimigliano, Brian Harbourne and Monica Idà. Betti numbers for fat point ideals in the plane: A geometric approach. Trans. Amer. Math. Soc. 361 (2009) 1103-1127. MR 2452836.
Abstract, references, and article information   
View Article: PDF

[4] Izzet Coskun. Gromov-Witten invariants of jumping curves. Trans. Amer. Math. Soc. 360 (2008) 989-1004. MR 2346480.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Indranil Biswas and S. Subramanian. Flat holomorphic connections on principal bundles over a projective manifold. Trans. Amer. Math. Soc. 356 (2004) 3995-4018. MR 2058516.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Sandra Di Rocco and Andrew J. Sommese. Chern numbers of ample vector bundles on toric surfaces. Trans. Amer. Math. Soc. 356 (2004) 587-598. MR 2022712.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Flaminio Flamini. Families of nodal curves on projective threefolds and their regularity via postulation of nodes. Trans. Amer. Math. Soc. 355 (2003) 4901-4932. MR 1997590.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Laura Costa and Giorgio Ottaviani. Nondegenerate multidimensional matrices and instanton bundles. Trans. Amer. Math. Soc. 355 (2003) 49-55. MR 1927201.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Ngaiming Mok. On Fano manifolds with Nef tangent bundles admitting 1-dimensional varieties of minimal rational tangents. Trans. Amer. Math. Soc. 354 (2002) 2639-2658. MR 1895197.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Mihnea Popa. Verlinde bundles and generalized theta linear series. Trans. Amer. Math. Soc. 354 (2002) 1869-1898. MR 1881021.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Mei-Chu Chang. Some combinatorics of binomial coefficients and the Bloch-Gieseker property for some homogeneous bundles. Trans. Amer. Math. Soc. 354 (2002) 975-992. MR 1867368.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] Zhenbo Qin and Yongbin Ruan. Quantum cohomology of projective bundles over $\mathbb P^n$. Trans. Amer. Math. Soc. 350 (1998) 3615-3638. MR 1422617.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] Wei-Ping Li and Zhenbo Qin. Stable vector bundles on algebraic surfaces . Trans. Amer. Math. Soc. 345 (1994) 833-852. MR 1260204.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Edoardo Ballico. On the number of singularities in meromorphic foliations on compact complex surfaces . Trans. Amer. Math. Soc. 343 (1994) 417-432. MR 1191609.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Atsushi Noma. Classification of rank-2 ample and spanned vector bundles on surfaces whose zero loci consist of general points . Trans. Amer. Math. Soc. 342 (1994) 867-894. MR 1181186.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] A. Conte and A. Verra. Reye constructions for nodal Enriques surfaces . Trans. Amer. Math. Soc. 336 (1993) 79-100. MR 1079052.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1